Top
20
Doctor insights on: Acetaminophen Toxicity Symptoms

Share
Dr. Alvin Stein
2,111 doctors shared insights

Acetaminophen (Definition)

Acetaminophen (tylenol) is a non-steroidal anti-inflammatory which is a ...Read more


3

3
Can tylenol (acetaminophen) od cause drowsiness?

Can tylenol (acetaminophen) od cause drowsiness?

Yes!: Tylenol (acetaminophen) overdose can be associated with drowsiness, changes in level of consciousness or coma, seizures, abdominal pain, nausea and vomiting. Several otc forms of tylenol (acetaminophen) include the combination of tylenol (acetaminophen) with other drugs such as Codeine (tylenol (acetaminophen) (acetaminophen) 3) or a cough suppressant (tylenol (acetaminophen) (acetaminophen) cough and sore throat). These drugs can also make a person drowsy even at low doses. Tylenol (acetaminophen) od is an emergency! ...Read more

See 1 more doctor answer
4

4
Does overdosing on tylenol (acetaminophen) cause deafness?

Does overdosing on tylenol (acetaminophen) cause deafness?

Not exactly: Interestingly, Acetaminophen has always been considered a safe pain medication when hearing loss was concerned. When the large population study in framingham was analyzed, however, men who regularly took acetaminophen, ibuprofen, and even Aspirin in their younger years were found to have higher rates of hearing loss than those that did not take these medications. ...Read more

See 1 more doctor answer
5

5
What are the signs of tylenol (acetaminophen) overdose?

What are the signs of tylenol (acetaminophen) overdose?

Variable: Nausea and vomiting in od situations is common. Most of the danger with tylenol (acetaminophen) (acetamenophen) comes from potential liver toxicity which can be fatal. Symptoms could include nausea, vomiting, abdominal pain, cramping, yellow discoloration to eyes/skin and more. It should be suspected in all od's due to the ubiquitous presence of the drug, and one should seek immediate medical attention. ...Read more

See 2 more doctor answers
6

6
Liver damage from tylenol (acetaminophen) use?

Liver damage from tylenol (acetaminophen) use?

Question?: I'm not sure what the question is - if you are asking if tylenol (acetaminophen) can damage the liver, then yes. The fda recently decreased the maximum dose for tylenol (acetaminophen) to 3, 000 mg per 24 hours in healthy adults. For kids or those with medical problems, the dose is even less. Overdosing on the active ingredient in tylenol (acetaminophen) is one of the worst deaths i've ever seen. ...Read more

8

8
Allergic to morphine, vicodin, codeine, nsaids. Chronically ill, looking for pain relief. Tylenol (acetaminophen) is useless. Tramadol ok? Other suggestions?

Allergic to morphine, vicodin, codeine, nsaids. Chronically ill, looking for pain relief. Tylenol (acetaminophen) is useless. Tramadol ok? Other suggestions?

Painful situation: You have a difficult problem which is not uncommon. You need a concerned physician to review the reactions and what alternatives are available for treatment. Ideally you could see an allergist and a pain specialist to resolve this issue. Also i would be looking into alternative methods of controlling pain such as stress reduction meditation and even possibly acupuncture. ...Read more

See 1 more doctor answer
11

11
What can be taken for severe back pain during pregnancy besides tylenol (acetaminophen), (acetaminophen) vicodin or tylenol (acetaminophen) 3?

What can be taken for severe back pain during pregnancy besides tylenol (acetaminophen), (acetaminophen) vicodin or tylenol (acetaminophen) 3?

If your pain: Is that bad you should be seeing an orthopedic doctor for evaluation, and depending on the cause physical therapy can help, you should not be using tylenol (acetaminophen) #3 or vicodin without having been referred for an evaluation. ...Read more

12

12
The following meds have caused mild hives: benadryl, nsaids, tylenol, (acetaminophen) mestinon, morphine, vicodin. Could this be something other than allergy?

The following meds have caused mild hives: benadryl, nsaids, tylenol, (acetaminophen) mestinon, morphine, vicodin. Could this be something other than allergy?

Yes: Opiates are known to be able to induce or aggravate hives for some people. Nsaid allergy is usually specific for that one and not to all others. Tylenol (acetaminophen) and Benadryl allergies are rare if ever present. Since you have chronic urticaria, i suspect that many of the reactions you have described might have been incidental and not related. You need to consult an allergist. ...Read more

13

13
Norco (hydrocodone and acetaminophen) cause facial flushing?

Norco (hydrocodone and acetaminophen) cause facial flushing?

It's possible, yes: Norco (hydrocodone and acetaminophen) is a hydrocodone/acetaminophen combination. The hydrocodone is the opiate portion which metabolizes into morphine in the body. Both compounds (hydrocodone and morphine) are known to cause histamine release from cells that reside in your skin, called mast cells. They are also responsible for allergic reactions that cause skin itching and redness. ...Read more

See 1 more doctor answer
14

14
Will tylenol with codeine 3 help with headaches and migraines (acetaminophen cod #3)?

Will tylenol with codeine 3 help with headaches and migraines (acetaminophen cod #3)?

Not significantly: Tylenol (acetaminophen) #3 may help dull the pain. If you are going to take an opioid, Codeine is the opioid that is recommended. However, opioids are habit forming and carries their own dangers. Nsaids may help as well, but ergots and triptans are usually the drugs of choice to break a true migraine. Both tylenol (acetaminophen) and Ibuprofen also can lead to rebound headaches if they are not true migraines. Hope that helps! ...Read more

See 2 more doctor answers
16

16
Advil (ibuprofen) overdose: what are the possible symptoms?

Advil (ibuprofen) overdose: what are the possible symptoms?

Fatal: Overdose symptoms of Ibuprofen include: abdominal pain, nausea, vomiting, drowsiness, dizziness, headache, tinnitus, and nystagmus. In severe cases, patients will experience gastrointestinal bleeding, seizures, hypotension, bradycardia or tachycardia, cardiac arrhythmias, acute renal failure, coma, respiratory depression, and cardiac arrest. ...Read more

See 1 more doctor answer
18

18
Is tylenol (acetaminophen) safe (in case of an overdose)? Side effects of tylenol (acetaminophen)? What does tylenol (acetaminophen) do? Anything else I should know about tylenol (acetaminophen)?

No : Tylenol (acetaminophen) overdose is extremely unsafe - it causes irreversible liver injury and liver failure. There is an antidote if taken quickly, if you have accidentally or intentionally taken a tylenol (acetaminophen) overdose, go immediately to the nearest er! ...Read more

Toxicity (Definition)

Toxicity is the degree to which a drug or a substance can harm ...Read more


Dr. Boris Ripa
616 doctors shared insights

Panadol (Definition)

Panadol ...Read more